# SDR UPS97824256

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 393
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT WING UPPER L/E SKIN XRS 393 AT THE INBD END OF THE O/B SLOT HAS CORR OUT OF LIMITS.  REPAIRED IAW SRM 57-2-1 FIG 38.
